# SDR SIMA20210618003

- Difficulty date: June 18, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 40,727 hours, 35,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF ORD MINOR SMELL OF POSSIBLE OVERHEATED PLASTIC AND OR RUBBER SEEMINGLY COMING FROM OVER #1 PACK. SMELL WENT AWAY RATHER QUICKLY NO ABNORMAL MESSAGES OR INDICATIONS OTHERWISE. ON APPROACH INTO GSP SMELL RETURNED STRONGLY AND PACK STRUGGLED TO COOL COCKPIT SIGNIFICANTLY AT THE GATE. WE RECEIVED A PACK 1 OVERHEAT CAUTION. NO EMERGENCY DECLARED-C/A-PERFORMED #1 ACM REMOVAL AND ADDITIONAL INSPECTION ACTIONS IAW EO NUMBER EM-2100-048. OPS CHECK GOOD. LEAK CHECK GOOD. MEL ITEM RESTORED. C/W ETN-EM-72-034 ODOR EVENT T/S FOUND PACK 1 ACM DAMAGED. DEFERRED PER MEL 21-30.
